# SDR SWAA2022121280236

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 79,929 hours, 47,207 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE CASE PIN LOOSE / [01] SECURED PIN IN REF TO 25-66-01 A.M.M.
